Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 28, No. 1 (January, 1976)
A. Bensoussan and J.-L. Lions On the support of the solution of some variational inequalities of evolution 1−17
K. Kumahara Fourier transforms on the motion groups 18−32
S. Saeki Tensor products of C(X)-spaces and their conjugate spaces 33−47
T. Asai On the Fourier coefficients of automorphic forms at various cusps and some applications to Rankin's convolution 48−61
T. Ono Quadratic fields and Hopf fibrations 62−70
M. Schechter Scattering theory for elliptic systems 71−79
M. Kashiwara, T. Kawai and T. Oshima Structure of a single pseudo-differential equation in a real domain 80−85
Y. Okabe On the germ fields of stationary Gaussian processes with Markovian property 86−95
T. Takahashi Convergence of difference approximation of nonlinear evolution equations and generation of semigroups 96−113
H. Miki On some Galois cohomology groups of a local field and its application to the maximal p-extension 114−122
E. Sato Uniform vector bundles on a projective space 123−132
K. Kobayashi and Y. Tsukui The ball coverings of manifolds 133−143
C.-C. Yang Some results on the fix-points and factorization of entire and meromorphic functions 144−159
M. Harada A ring theoretical proof in a factor category of indecomposable modules 160−167
W. Takahashi Nonlinear variational inequalities and fixed point theorems 168−181
K. Kenmotsu On minimal immersions of R2 into SN 182−191
K. Sato Asymptotic properties of eigenvalues of a class of Markov chains induced by direct product branching processes 192−211
C. L. Sharma Some functors on Grothendieck exact sequences of type I 212−221

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.